# SDR CA000829014

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 19,233 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1156200219
- Condition: Broken
- Location: Elevator
- Part time: 19,788 hours, 21,199 cycles
- Component: Elevator Hinge, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION GROUND CREW HEARD A NOISE WHEN ELEVATOR MOVED, INVESTIGATION REVEALED R/H OUTBOARD HINGE BROKEN AT INSIDE STABILIZER. AIRCRAFT GROUNDED. HINGE REPLACED.
